cold meds and Tysabri?

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

cold meds and Tysabri?

Postby Meegs » Fri Jan 22, 2010 8:50 pm

Evening all,

So I had #9 today and didn't really notice how runny my nose was until after the infusion. And now its a faucet. As I have a date tomorrow night (yay!) I want to take some cold meds to help alleviate, but i couldn't get a hold of the drug safety nurse today to ask about interactions (the line was busy from 3 p.m. - 5 p.m.) I also called my pharmacist, and he said because he's not 100% knowledgeable on the interactions of Ty and other drugs, he didn't feel comfortable telling me one way or another.

So, has anyone ever taken something like a Tylenol cold, or Dimatapp after an infusion?

Any and all help would be much appreciated!
User avatar
Meegs
Family Member
 
Posts: 62
Joined: Fri Feb 27, 2009 4:00 pm

Advertisement

Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users